# SDR DALA2024032803896

- Difficulty date: March 26, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N509DN
- Make and model: Airbus A350-941
- Aircraft serial: 0199
- Aircraft time: 26,465 hours, 2,590 cycles
- Engine: Rroyce RB211TRENT88
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3509 -DIV- TO LAX DUE TO ENGINE 2 STATOR ANTI-ICE VALVE CLOSED MESSAGE. MESSAGE REQUIRES AIRCRAFT TO AVOID ICING CONDITIONS. CORRECTIVE ACTION: PERFORMED EEC 2A AND 2B FADEC SYSTEM TEST. (LP# 5253258)
